PTAS for the minimum weighted dominating set in growth bounded graphs
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- E. Allevi & A. Gnudi & S. Schaible & M. Vespucci, 2010. "Equilibrium and least element problems for multivalued functions," Journal of Global Optimization, Springer, vol. 46(4), pages 561-569, April.
- I. Konnov & D. Dyabilkin, 2011. "Nonmonotone equilibrium problems: coercivity conditions and weak regularization," Journal of Global Optimization, Springer, vol. 49(4), pages 575-587, April.
More about this item
KeywordsApproximation algorithm; Graph theory; PTAS; Dominating set;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:54:y:2012:i:3:p:641-648. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .